Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 3, 2007, 1:53 PM MDT for El Paso County, Colorado. It was in force for 97 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2007, 1:53 PM MDT (19:53 UTC)
- Expired
- Jun 3, 2007, 3:30 PM MDT
- In force
- 97 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 2:05 PM MDT | HAIL 1 | 4 Se Cheyenne Canyon, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 031954 SVRPUB COC041-032130- /O.NEW.KPUB.SV.W.0075.070603T1953Z-070603T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 153 PM MDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 330 PM MDT... * AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 3 MILES WEST OF FORT CARSON...OR 10 MILES SOUTH OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... FAR SOUTHERN COLORADO SPRINGS. FORT CARSON. FOUNTAIN. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3892 10470 3875 10492 3853 10492 3852 10439 $$
5 follow-up statements
000 WWUS55 KPUB 032007 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 206 PM MDT SUN JUN 3 2007 COC041-032130- /O.CON.KPUB.SV.W.0075.000000T0000Z-070603T2130Z/ EL PASO CO- 206 PM MDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR BROADMOOR...OR 10 MILES SOUTHWEST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS. FORT CARSON. FOUNTAIN. AT 205 PM MDT A NATIONAL WEATHER SERVICE SPOTTER SAW HAIL THE SIZE OF QUARTERS 10 MILES TO THE SOUTH OF DOWNTOWN COLORADO SPRINGS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3892 10470 3875 10492 3853 10492 3852 10439 $$
000 WWUS55 KPUB 032019 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 218 PM MDT SUN JUN 3 2007 COC041-032130- /O.CON.KPUB.SV.W.0075.000000T0000Z-070603T2130Z/ EL PASO CO- 218 PM MDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTH CENTRAL EL PASO COUNTY... AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 6 MILES SOUTHWEST OF FORT CARSON...OR 14 MILES SOUTH OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FORT CARSON. FOUNTAIN. OPEN COUNTRY OF SOUTHERN EL PASO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3892 10470 3875 10492 3853 10492 3852 10439 $$
000
WWUS55 KPUB 032044
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT SUN JUN 3 2007
COC041-032130-
/O.CON.KPUB.SV.W.0075.000000T0000Z-070603T2130Z/
EL PASO CO-
244 PM MDT SUN JUN 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS CENTERED NEAR FOUNTAIN...OR 16 MILES SOUTH OF
COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3892 10470 3875 10492 3853 10492 3852 10439
3859 10452
$$000
WWUS55 KPUB 032056
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT SUN JUN 3 2007
COC041-032130-
/O.CON.KPUB.SV.W.0075.000000T0000Z-070603T2130Z/
EL PASO CO-
257 PM MDT SUN JUN 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...
AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS CENTERED NEAR FOUNTAIN...OR 17 MILES SOUTH OF
COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3892 10470 3875 10492 3853 10492 3852 10439
3859 10452
$$000
WWUS55 KPUB 032130
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT SUN JUN 3 2007
COC041-032141-
/O.EXP.KPUB.SV.W.0075.000000T0000Z-070603T2130Z/
EL PASO CO-
331 PM MDT SUN JUN 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
EXPIRES AT 330 PM MDT...
LAT...LON 3892 10470 3875 10492 3853 10492 3852 10439
3859 10452
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:17 AM MDT, 10 hours 36 minutes earlier.
Area forecast discussion, Jun 3, 3:17 AM MDT, 10 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 317 AM MDT SUN JUN 3 2007 .SHORT TERM... (TODAY AND TONIGHT) FORECAST TODAY SHOULD BE VERY SIMILAR TO WHAT HAPPENED YESTERDAY. NORTHWEST FLOW STILL OVER THE AREA WITH ELONGATED PV LOBE EXTENDING ACROSS NRN CO THROUGH WRN WY/MT INDICATIVE OF WEAK EMBEDDED SHORTWAVE ENERGY. ONLY DIFFERENCE FROM YESTERDAY WILL BE A SLIGHT INFLUX OF MOISTURE ACROSS SW PORTIONS OF THE DISTRICT AS SHORTWAVE TROF UNDERCUTS THE UPPER RIDGE ACROSS AZ/NM. FOR TODAY...MOIST EASTERLY UPSLOPE FLOW EXPECTED TO KEEP DEW POINTS IN THE 40S AND LOWER 50S ACROSS THE SE PLAINS. WITH AFTN HEATING AND WEAK UPPER LEVEL FORCING SHOULD SEE ANOTHER ROUND OF THUNDERSTORMS FIRING OVER THE MOUNTAINS AROUND NOON...THEN DRIFTING EASTWARD ACROSS THE SE PLAINS AFTER 20-21Z. AXIS OF HIGHER CAPES IN A SIMILAR POSITION TO YESTERDAY WITH AROUND 800 TO 1500 J/KG ALONG THE EASTERN SLOPES OF THE SE MTS/ADJACENT PLAINS...AND RATON MESA/BACA COUNTY REGION. 0-6KM SHEARS LOOK A LITTLE WEAKER TODAY...AROUND 20-30 KTS...SO MAIN THREAT WITH THUNDERSTORMS IN THESE AREAS WILL BE PULSE TYPE SVR STORMS WITH HAIL UP TO NICKLE SIZE POSSIBLE. WITH INFLUX OF MOISTURE ALOFT...DOWNDRAFT CAPES NOT AS HIGH AS YESTERDAY...SO PROBABLY LESS OF A WIND THREAT EAST OF THE SOUTHEAST MTS. OUT WEST...SHOULD SEE ISOLATED THUNDERSTORMS OVER THE MTN/HIGH VALLEYS. UPSTREAM 00Z RAOBS AT FGZ AND GJT HAD NICE INVERTED V PROFILES...AND ALTHOUGH NAM12 MODEL SOUNDINGS LOOK A LITTLE MOISTER OUT WEST...THEY WILL STILL HAVE THE NICE INVERTED V STRUCTURE. THUS...GUSTY WINDS AND LIGHTNING STILL THE PRIMARY THREATS...THOUGH MAY HAVE A BETTER CHANCE OF SOME LOCAL AREAS PICKING UP SOME MEASURABLE PCPN. CONVECTION SHOULD DECREASE ALL AREAS AFTER SUNSET...THOUGH MAY SEE SOME LINGERING THUNDERSTORMS ACROSS THE EAST UNTIL MIDNIGHT AS SHORTWAVE ENERGY SLOWLY EXITS THE AREA. -KT .LONG TERM... (MON THROUGH SAT) ...ANOTHER ROUND OF THUNDERSTORMS FOR MON... ...WARMING AND DRYING TREND FOR TUE AND WED... ...IMPACT FIRE WEATHER CONCERNS TUE AND WED... MON...NORTHWEST FLOW OVER THE CENTRAL ROCKIES...JUST EAST OF THE RIDGE ACROSS THE WEST...CONTINUES. MOISTURE AND DIURNAL INSTABILITY SHOULD REMAIN IN PLACE. WEAK MIDLEVEL SHORTWAVE TROUGHS AND H3-H2 LAYER POTENTIAL VORTICITY POSITIVE VALUES POINT TO CONVECTIVE ENERGY BEING ENHANCE TO HELP GENERATE SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE CENTRAL ROCKIES. LIKE DAYS PAST...SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OVER THE MOUNTAINS AND DRIFT SOUTH SOUTHEAST WITH THE MEAN CLOUD LAYER FLOW. MODERATE INSTABILITY SHOULD BE IN PLACE WITH SURFACE BASED CAPES OF 200 - 1200 J/KG AND LIFTED INDICES OF 0C TO -4C. MARGINAL DEEP LAYER SHEAR...0 - 6KM...AROUND 30KTS. POTENTIAL FOR MARGINAL SEVERE CONVECTIVE WEATHER WITH THE HAIL THREAT BEING HAILERS...PEA TO QUARTERS. BUMPED UP POPS TO HIGHER CHANCE ALONG AND WEST OF THE I-25 CORRIDOR TOWARDS THE MOUNTAINS. TEMPERATURES SHOULD BE AROUND AVERAGE READINGS FOR EARLY JUNE. TUE AND WED...MODELS STILL SUGGESTING A PATTERN CHANGE COMING FOR THESE FORECAST PERIODS. A RELATIVELY STRONG WEATHER SYSTEM MOVES INTO THE WESTERN UNITED STATES AND A FLATTENING RIDGE SHIFTS INTO THE ROCKY MOUNTAINS ON TUE. SOME BIG MODEL DIFFERENCES BETWEEN THE WRF AND GFS. GFS REALLY DRYS OUT THE LOWER TROP...HEATS THINGS UP WITH H7 TEMPERATURES APPROACHING +18C...AND HAS NO QPF...WHILE THE WRF HANGS ONTO A LITTLE BETTER MOISTURE...IS NOT AS WARM GIVEN H7 TEMPERATURES OF +12C TO +14C...AND PRINTS OUT CONVECTIVE PRECIPITATION ON TUE. PLAN TO SPLIT THE DIFFERENCE. WILL WARM UP TEMPERATURES AND DECREASE POPS COMPARED TO THE LAST FEW DAYS. GIVEN SUCH STEEP MIDLEVEL LAPSE RATES...IT COULD GET LOCALLY BREEZY TO WINDY IF VIRGA-BOMBS DEVELOP BASED ON INVERTED-V THERMAL STRUCTURES ARE MODEL SOUNDINGS. MAXIMUM TEMPERATURES COULD BE AROUND 90F ACROSS MUCH OF SOUTHEAST CO. MINIMUM HUMIDITY LEVELS LESS THAN 20 PERCENT COULD BE ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST CO LOWER ELEVATIONS. ON WED...POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS GIVEN A RELATIVELY STRONG UPPER LEVEL JET STREAM OVERHEAD. H6-H5 LAYER...NEAR MOUNTAIN TOP...INCREASE TO 50-70KTS...WITH VIGOROUS WEST TO SOUTHWEST FLOW OVER THE CENTRAL MOUNTAINS. GFS SWEEPS OUT MUCH OF THE QUALITY MOISTURE...BUT MAINTAINS SOME H5-H4 MOISTURE. STRONG MIDLEVEL LAPSE RATES AROUND 9.5 C/KM WILL BE IN PLACE. ANOTHER DAY OF POTENTIAL MAXIMUM TEMPERATURES AROUND 90F ACROSS SOUTHEAST CO. MINIMUM HUMIDITY VALUES COULD BE LESS THAN 20 PERCENT WED AFTERNOON. BACK OFF CONSIDERABLY TO THE POPS/WX GIVEN SUCH STRONG SUB-CLOUD LAYER DRYING. IF ANY CONVECTIVE PRECIPITATION DID FORM OVER THE MOUNTAINS...IT SHOULD BECOME VIRGA ACROSS THE ADJACENT VALLEYS AND PLAINS. SURFACE-PBL DRYLINE SHOULD BE WELL EAST OF CO. ANOTHER DAY OF POTENTIAL VIRGA-BOMBS...THIS TIME THERE ARE MUCH STRONG WINDS ALOFT TO MIX DOWN. BREEZY TO WINDY CONDITIONS MAY BE LIKELY WED...ESPECIALLY IN THE AFTERNOON. MOUNTAINS...ESPECIALLY THE PEAKS...COULD SEE WIND GUSTS OF 40-50KTS WED AFTERNOON. BLM REPORTS FUEL MOISTURE IS NOT CRITICAL... SO MAY NOT NEED FIRE WEATHER HEADLINES...BUT WEATHER CONDITIONS MAY REACH CRITICAL LEVELS FOR IMPACT FIRE WEATHER CONCERNS. THU THROUGH SAT...NO CHANGES TO THESE FORECAST PERIODS. METZE && .AVIATION... COULD SEE SOME ISOLATED VFR CIGS EARLY THIS MORNING OVER THE EASTERN PLAINS...MAINLY SOUTH OF A LINE FROM KPUB TO KLAA. ANOTHER ROUND OF ISOLATED TO SCATTERED THUNDERSTORMS ANTICIPATED TODAY. SEE DISCUSSION ABOVE FOR TIMING OF CONVECTION. MVFR TO VFR CIGS ANTICIPATED WITH THUNDERSTORMS ACROSS THE KCOS TO KPUB TO KTAD CORRIDOR. HAIL UP TO NICKLE SIZE AND ERRATIC WIND GUSTS UP TO 35 MPH POSSIBLE WITH STORMS. MAIN THREAT WITH THUNDERSTORMS FOR WRN AREAS INCLUDING THE KALS CORRIDOR WILL BE GUSTY ERRATIC WINDS UP TO 45 MPH...LIGHT RAINFALL AND LIGHTNING. THUNDERSTORMS SHOULD DIMINISH FOR ALL AREAS BY 06Z WITH CLEARING SKIES OVERNIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/17
Hazardous weather outlook, Jun 3, 6:07 AM MDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 607 AM MDT SUN JUN 3 2007 COZ058>089-093>099-041300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 607 AM MDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS AROUND NOON...THEN SPREAD ACROSS THE ADJACENT PLAINS BETWEEN 1 PM AND 2 PM. ONE OR TWO STORMS COULD BECOME STRONG TO SEVERE ACROSS THE SOUTHEAST MOUNTAINS...ADJACENT PLAINS...AND THE RATON RIDGE INCLUDING LAS ANIMAS AND BACA COUNTIES. STORMS THAT DEVELOP IN THIS REGION WILL BE CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 35 MPH...AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL BE MORE ISOLATED ACROSS THE REMAINDER OF SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH WIND GUSTS UP TO 45 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL...ONCE AGAIN...BE POSSIBLE MONDAY AFTERNOON AND EVENING. THE MAIN THREAT FROM THUNDERSTORMS...MONDAY...WILL BE HAIL UP TO 3/4 INCH IN DIAMETER...WIND GUSTS OF 40 TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. HIGH CLOUD BASED THUNDERSTORMS...PRODUCING LITTLE OR NO RAIN...WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING WITH THE MAIN THREAT BEING HAIL AROUND 1/4 INCH IN DIAMETER... WIND GUSTS UP TO 50 MPH...AND CLOUD TO GROUND LIGHTNING. ON WEDNESDAY...A RELATIVELY STRONG WEATHER SYSTEM IS FORECAST TO MOVE THROUGH THE NORTHERN AND CENTRAL ROCKIES. BREEZY TO WINDY CONDITIONS WILL BE POSSIBLE. THE COMBINATION OF ABOVE AVERAGE TEMPERATURES...WINDY CONDITIONS...AND LOW DAYTIME HUMIDITY VALUES COULD CREATE CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS BELOW 10000 FEET. ON THURSDAY THROUGH SATURDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS WITH THE MAIN THREAT BEING SMALL HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1 PM ACROSS THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS...THE ADJACENT PLAINS...AND ACROSS LAS ANIMAS AND BACA COUNTIES.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 15 min |
| Jun 2, 6:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 65 min |
| Jun 2, 8:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 97 min |
| Jun 3, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 52 min |
| Jun 3, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | Custer | 41 min |
| Jun 3, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 62 min |
| Jun 3, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 62 min |
| Jun 3, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 62 min |
| Jun 3, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 61 min |
| Jun 3, 5:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.